Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the existence of a mixing measure

Author: John C. Holladay
Journal: Proc. Amer. Math. Soc. 8 (1957), 887-893
MSC: Primary 28.0X
MathSciNet review: 0092840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, The law of large numbers for continuous stochastic processes, Duke Math. J. 6 (1940), 290–306. MR 0002053 (1,344a)
  • [2] Frédéric Riesz, Sur la théorie ergodique, Comment. Math. Helv. 17 (1945), 221–239 (French). MR 0014218 (7,255b)
  • [3] J. C. Holladay, On convergence to eigenfunctions for iterates of homogeneous transformations, Proc. Amer. Math. Soc. to be published.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X

Additional Information

PII: S 0002-9939(1957)0092840-0
Article copyright: © Copyright 1957 American Mathematical Society